You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1949-1950/2/3-4
On the generalized limit of bounded sequences
Download
PDF
- On the generalized limit of bounded sequences
Article
Original scientific text
Title
On the generalized limit of bounded sequences
Authors
Stanisław Mazur
1
Affiliations
Warsaw, Poland
Colloquium Mathematicum
1949-1950/2/3-4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
173-175
Main language of publication
English
Published
1951
Exact and natural sciences
mathematics